Moments of passage times for Lévy processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, p. 279-297
@article{AIHPB_2004__40_3_279_0,
     author = {Doney, Ron A. and Maller, R. A.},
     title = {Moments of passage times for L\'evy processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {3},
     year = {2004},
     pages = {279-297},
     doi = {10.1016/j.anihpb.2003.10.005},
     zbl = {1042.60025},
     mrnumber = {2060454},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_3_279_0}
}
Doney, R. A.; Maller, R. A. Moments of passage times for Lévy processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 279-297. doi : 10.1016/j.anihpb.2003.10.005. http://www.numdam.org/item/AIHPB_2004__40_3_279_0/

[1] J. Bertoin, An Introduction to Lévy Processes, Cambridge University Press, Cambridge, 1996. | MR 1406564 | Zbl 0861.60003

[2] N.H. Bingham, R.A. Doney, Asymptotic properties of super-critical branching processes, I: The Galton-Watson process, Adv. Appl. Probab. 6 (1975) 711-731. | MR 362525 | Zbl 0297.60044

[3] N.H. Bingham, C.M. Goldie, J.L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. | MR 898871 | Zbl 0617.26001

[4] R.A. Doney, Stochastic bounds for Lévy processes, Ann. Probab., in press. | MR 2060308 | Zbl 1046.60045

[5] R.A. Doney, R.A. Maller, Stability and attraction to normality for Lévy processes at zero and infinity, J. Theoret. Probab. 15 (2002) 751-792. | MR 1922446 | Zbl 1015.60043

[6] K.B. Erickson, The strong law of large numbers when the mean is undefined, Trans. Amer. Math. Soc. 185 (1973) 371-381. | MR 336806 | Zbl 0304.60016

[7] S. Janson, Moments for first-passage and last-exit times, the minimum, and related quantities for random walks with positive drift, Adv. Appl. Probab. 18 (1986) 865-879. | MR 867090 | Zbl 0612.60060

[8] H. Kesten, R.A. Maller, Two renewal theorems for general random walks tending to infinity, Probab. Theory Related Fields 106 (1996) 1-38. | MR 1408415 | Zbl 0855.60080

[9] W.E. Pruitt, General one-sided laws of the iterated logarithm, Ann. Probab. 9 (1981) 1-48. | MR 606797 | Zbl 0462.60030

[10] B.A. Rogozin, Local behaviour of processes with independent increments, Theor. Probab. Appl. 13 (1968) 482-486. | MR 242261 | Zbl 0177.21305

[11] K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, Cambridge, 1999. | MR 1739520 | Zbl 0973.60001

[12] V. Vigon, Votre Lévy ramp-t-il?, J. London Math. Soc. 65 (2002) 243-256. | MR 1875147 | Zbl 1016.60054